# SDR ASAA2015042411488

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 29,013 hours, 8,962 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND. GROUNDED - YES. COMPLETED QRH CHECKLIST. FMC DISAGREE MSG NO LONGER DISPLAYED.
